# SDR QXEA200700496

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 13,164 hours, 9,342 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0228
- Condition: Failed
- Location: Fuel Qty
- Part time: 9,876 hours, 6,387 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - RECEIVED A FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE IN FLIGHT.  RETURNED TO THE FIELD.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
